: Eisenmenger's syndrome is a condition due to any congenital heart defect with an intracardiac left-to-right communication that leads to pulmonary hypertension with reversed right-to-left blood flow and secondary cyanosis. The main complications of Eisenmenger's syndrome are heart failure and arrhythmias. Amiodarone, the drug of choice for arrhythmia treatment in such patients, can cause a number of complications, including amiodarone induced thyrotoxicosis (AIT). Hereby, we present a 41-year-old patient with Eisenmenger's syndrome who developed AIT and was successfully treated with radioactive iodine therapy. The patient had an accompanying heart failure and had been treated with amiodarone due to chronic atrial fibrillation. Twenty months later he developed an AIT for which was treated with 814 MBq (22 mCi) radioactive iodine. Since 7 weeks later only a slight decline in thyroid hormones was observed, the patient was received a transient treatment with methimazole, which had to be withdrawn soon due to severe leucopenia. Because of the need to maintain amiodarone, a second ablative radioactive iodine dose was administered leading to complete clinical remission. In conclusion, this case demonstrates that even though amiodarone reduces iodine uptake to a very low level, the therapy with radioactive iodine can be still effective if it is given in a repeated dose to patients who require continuation of amiodarone.